# SDR HALA2023041300084

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 12,418 hours, 2,748 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - RIGHT WING FUEL AND TEMP INDICATIONS AMBER XX'S, FOB AMBER XX'S. ATTEMPTED QRH RESET WITH MX VIA SATCOM - UNSUCCESSFUL. REMOVED & REPLACED R WING TANK FUEL PROBES 30QT2 & 59QT2 PER AMM 28-42-15 R TANK INDICATION & FOB INDICATION & TEMP INDICATION SHOW NORMALLY.
